Alert archive / Florida / Coastal Flood Statements in 2016
Coastal Flood Statement 7, NWS Key West, FL
NWS Key West, FL issued this coastal flood statement at Oct 15, 2016, 3:04 PM EDT for Monroe County, Florida. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Oct 15, 2016, 3:04 PM EDT (19:04 UTC)
- Expired
- Oct 19, 2016, 6:00 AM EDT
- In force
- 4 days
- Issued by
- NWS Key West, FL
County Monroe County, FL
The radar
The Miami radar (KAMX), 51 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.1 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1550 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 719 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- -20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
876 WHUS42 KKEY 151904 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 304 PM EDT SAT OCT 15 2016 FLZ076-160300- /O.CAN.KKEY.CF.Y.0003.000000T0000Z-161016T0300Z/ /O.NEW.KKEY.CF.S.0007.161015T1904Z-161016T0300Z/ MONROE UPPER KEYS- 304 PM EDT SAT OCT 15 2016 ...MINOR COASTAL FLOODING OF LOW-LYING AREAS IN THE UPPER KEYS WILL PERSIST OVERNIGHT... * COASTAL FLOODING...WATER LEVELS IN THE UPPER FLORIDA KEYS...ESPECIALLY WITHIN BAYSIDE NEIGHBORHOODS...WILL BE PRONE TO PERSISTENT SALTWATER INUNDATION. * TIMING...WATER LEVELS WILL REMAIN ELEVATED ALONG THE EASTERN SHORE OF FLORIDA BAY...INCLUDING BARNES...BLACKWATER... AND BUTTONWOOD SOUNDS...BUT WILL TEND TO PEAK AROUND THE TIMES OF HIGH TIDE. NUISANCE COASTAL FLOODING WILL LIKELY PERSIST FOR THE NEXT FEW DAYS. * IMPACTS...MINOR SALTWATER FLOODING OF LOW-LYING STREETS AND LOTS IS LIKELY. SOME STORM DRAINS MAY OVERFLOW...AND SOME DOCKS AND SEAWALLS MAY BE OVERTOPPED. PLEASE REPORT ANY COASTAL FLOODING TO YOUR FLORIDA KEYS NATIONAL WEATHER SERVICE AT 305-295-1316 EXTENSION 3. YOU MAY ALSO PROVIDE REPORTS AND PICTURES VIA SOCIAL MEDIA. FIND US AT NWSKEYWEST ON TWITTER AND FACEBOOK. $$ FLZ077-078-160300- /O.NEW.KKEY.CF.S.0007.161015T1904Z-161016T0300Z/ MONROE MIDDLE KEYS-MONROE LOWER KEYS- 304 PM EDT SAT OCT 15 2016 ...MINOR COASTAL FLOODING OF LOW-LYING AREAS IN THE LOWER AND MIDDLE KEYS AROUND HIGH TIDE THIS EVENING... * COASTAL FLOODING...WATER LEVELS IN THE LOWER AND MIDDLE FLORIDA KEYS WILL BE HIGH AGAIN THIS EVENING...RESULTING IN SALTWATER INUNDATION. * TIMING...WATER LEVELS WILL PEAK AROUND HIGH TIDE BETWEEN 5 PM AND 8 PM. NUISANCE COASTAL FLOODING WILL LIKELY PERSIST FOR THE NEXT COUPLE DAYS. * IMPACTS...MINOR SALTWATER FLOODING OF LOW-LYING STREETS AND LOTS IS LIKELY. SOME STORM DRAINS MAY OVERFLOW...AND SOME DOCKS AND SEAWALLS MAY BE OVERTOPPED. PLEASE REPORT ANY COASTAL FLOODING TO YOUR FLORIDA KEYS NATIONAL WEATHER SERVICE AT 305-295-1316 EXTENSION 3. YOU MAY ALSO PROVIDE REPORTS AND PICTURES VIA SOCIAL MEDIA. FIND US AT NWSKEYWEST ON TWITTER AND FACEBOOK. $$ CLR
9 follow-up statements
911 WHUS42 KKEY 160131 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 931 PM EDT SAT OCT 15 2016 FLZ076>078-161000- /O.EXT.KKEY.CF.S.0007.000000T0000Z-161016T1000Z/ MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- 931 PM EDT SAT OCT 15 2016 ...MINOR COASTAL FLOODING OF LOW-LYING AREAS TONIGHT... * COASTAL FLOODING...WATER LEVELS THROUGHOUT THE FLORIDA KEYS WILL BE HIGH TONIGHT...WITH MINOR COASTAL FLOODING OF LOW-LYING AREAS OCCURRING...ESPECIALLY AROUND TIMES OF HIGH TIDE. * TIMING...WATER LEVELS WILL PEAK AROUND TIMES OF HIGH TIDE TONIGHT...BETWEEN NOW AND ABOUT 100 AM. NUISANCE COASTAL FLOODING WILL LIKELY PERSIST OVER THE NEXT COUPLE DAYS. * IMPACTS...MINOR SALTWATER FLOODING OF LOW-LYING STREETS AND LOTS IS LIKELY. SOME STORM DRAINS MAY OVERFLOW...AND SOME DOCKS AND SEAWALLS MAY BE OVERTOPPED. PLEASE REPORT ANY COASTAL FLOODING TO YOUR FLORIDA KEYS NATIONAL WEATHER SERVICE AT 305-295-1316 EXTENSION 3. YOU MAY ALSO PROVIDE REPORTS AND PICTURES VIA SOCIAL MEDIA. FIND US AT NWSKEYWEST ON TWITTER AND FACEBOOK. $$ BS
570 WHUS42 KKEY 160755 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 355 AM EDT SUN OCT 16 2016 FLZ076>078-171000- /O.EXT.KKEY.CF.S.0007.000000T0000Z-161017T1000Z/ MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- 355 AM EDT SUN OCT 16 2016 ...MINOR COASTAL FLOODING OF LOW-LYING AREAS TODAY THROUGH TONIGHT... * COASTAL FLOODING...WATER LEVELS THROUGHOUT THE FLORIDA KEYS WILL BE HIGH TODAY AND TONIGHT...WITH MINOR COASTAL FLOODING OF LOW-LYING AREAS OCCURRING...ESPECIALLY AROUND TIMES OF HIGH TIDE. * TIMING...WATER LEVELS WILL PEAK AROUND TIMES OF HIGH TIDE THIS MORNING...OCCURRING TODAY BETWEEN 8 AM AND NOON AND AGAIN TONIGHT BETWEEN 9 PM AND 1 AM. NUISANCE COASTAL FLOODING WILL LIKELY PERSIST OVER THE NEXT COUPLE DAYS. * IMPACTS...MINOR SALTWATER FLOODING OF LOW-LYING STREETS AND LOTS IS LIKELY. SOME STORM DRAINS MAY OVERFLOW...AND SOME DOCKS AND SEAWALLS MAY BE OVERTOPPED. PLEASE REPORT ANY COASTAL FLOODING TO YOUR FLORIDA KEYS NATIONAL WEATHER SERVICE AT 305-295-1316 EXTENSION 3. YOU MAY ALSO PROVIDE REPORTS AND PICTURES VIA SOCIAL MEDIA. FIND US AT NWSKEYWEST ON TWITTER AND FACEBOOK. $$ FUTTERMAN
881 WHUS42 KKEY 170019 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 819 PM EDT SUN OCT 16 2016 FLZ076>078-170830- /O.EXT.KKEY.CF.S.0007.000000T0000Z-161017T1700Z/ MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- 819 PM EDT SUN OCT 16 2016 ...MINOR COASTAL FLOODING OF LOW-LYING AREAS TONIGHT THROUGH MIDDAY MONDAY... * COASTAL FLOODING...WATER LEVELS THROUGHOUT THE FLORIDA KEYS WILL BE HIGH TONIGHT THROUGH AT LEAST MIDDAY MONDAY...WITH MINOR COASTAL FLOODING OF LOW-LYING AREAS OCCURRING...ESPECIALLY AROUND TIMES OF HIGH TIDE. * TIMING...WATER LEVELS WILL PEAK AROUND TIMES OF HIGH TIDE TONIGHT BETWEEN 9 PM AND 1 AM...THEN BEGIN AGAIN MONDAY MORNING AROUND 10 AM...AND EXTENDING THROUGH 1 PM. NUISANCE COASTAL FLOODING WILL LIKELY PERSIST FOR A FEW MORE DAYS. * IMPACTS...MINOR SALTWATER FLOODING OF LOW-LYING STREETS AND LOTS IS LIKELY. SOME STORM DRAINS MAY OVERFLOW...AND SOME DOCKS AND SEAWALLS MAY BE OVERTOPPED. PLEASE REPORT ANY COASTAL FLOODING TO YOUR FLORIDA KEYS NATIONAL WEATHER SERVICE AT 305-295-1316 EXTENSION 3. YOU MAY ALSO PROVIDE REPORTS AND PICTURES VIA SOCIAL MEDIA. FIND US AT NWSKEYWEST ON TWITTER AND FACEBOOK. $$ BWC
955 WHUS42 KKEY 170739 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 339 AM EDT MON OCT 17 2016 FLZ076>078-171700- /O.CON.KKEY.CF.S.0007.000000T0000Z-161017T1700Z/ MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- 339 AM EDT MON OCT 17 2016 ...MINOR COASTAL FLOODING OF LOW-LYING AREAS THROUGH MIDDAY... * COASTAL FLOODING...WATER LEVELS THROUGHOUT THE FLORIDA KEYS WILL BE HIGH THROUGH AT LEAST MIDDAY THIS AFTERNOON...WITH MINOR COASTAL FLOODING OF LOW-LYING AREAS OCCURRING...ESPECIALLY AROUND TIMES OF HIGH TIDE. * TIMING...WATER LEVELS WILL PEAK AGAIN THIS MORNING AROUND 10 AM...AND EXTENDING THROUGH ABOUT 1 PM. NUISANCE COASTAL FLOODING COULD STILL PERSIST FOR A FEW MORE DAYS THEREAFTER. * IMPACTS...MINOR SALTWATER FLOODING OF LOW-LYING STREETS AND LOTS IS LIKELY. SOME STORM DRAINS MAY OVERFLOW...AND SOME DOCKS AND SEAWALLS MAY BE OVERTOPPED. PLEASE REPORT ANY COASTAL FLOODING TO YOUR FLORIDA KEYS NATIONAL WEATHER SERVICE AT 305-295-1316 EXTENSION 3. YOU MAY ALSO PROVIDE REPORTS AND PICTURES VIA SOCIAL MEDIA. FIND US AT NWSKEYWEST ON TWITTER AND FACEBOOK. $$ FUTTERMAN
956 WHUS42 KKEY 171613 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1213 PM EDT MON OCT 17 2016 FLZ076>078-180300- /O.EXT.KKEY.CF.S.0007.000000T0000Z-161018T0300Z/ MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- 1213 PM EDT MON OCT 17 2016 ...MINOR COASTAL FLOODING WILL CONTINUE ACROSS LOW-LYING AREAS... * COASTAL FLOODING...WATER LEVELS THROUGHOUT THE FLORIDA KEYS WILL BE ABOVE NORMAL THROUGH TONIGHT...WITH MINOR COASTAL FLOODING AND INUNDATION OF LOW- LYING AREAS. * TIMING...WATER LEVELS WILL PEAK BETWEEN 800 PM AND MIDNIGHT...AT THE TIMES OF PREDICTED HIGH TIDES. NUISANCE COASTAL FLOODING WILL PERSIST FOR A COUPLE MORE DAYS AS THE SPRING TIDAL CYCLE PEAKS. * IMPACTS...MINOR SALTWATER FLOODING OF LOW-LYING STREETS AND LOTS IS LIKELY. SOME STORM DRAINS WILL OVERFLOW...AND SOME DOCKS AND SEAWALLS WILL BE OVERTOPPED. PLEASE REPORT ANY COASTAL FLOODING TO YOUR FLORIDA KEYS NATIONAL WEATHER SERVICE AT 305-295-1316 EXTENSION 3. YOU MAY ALSO PROVIDE REPORTS AND PICTURES VIA SOCIAL MEDIA. FIND US AT NWSKEYWEST ON TWITTER AND FACEBOOK. $$ CLR
844 WHUS42 KKEY 180207 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1007 PM EDT MON OCT 17 2016 FLZ076>078-181200- /O.EXT.KKEY.CF.S.0007.000000T0000Z-161018T1800Z/ MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- 1007 PM EDT MON OCT 17 2016 ...MINOR COASTAL FLOODING WILL CONTINUE ACROSS LOW-LYING AREAS... * COASTAL FLOODING...WATER LEVELS THROUGHOUT THE FLORIDA KEYS WILL BE ABOVE NORMAL OVERNIGHT THROUGH AT LEAST MIDDAY TUESDAY...WITH MINOR COASTAL FLOODING AND INUNDATION OF LOW- LYING AREAS. * TIMING...WATER LEVELS WILL PEAK THROUGH 2 AM...AND AGAIN ON TUESDAY BETWEEN 10 AM AND 2 PM...AT THE TIMES OF PREDICTED HIGH TIDES. NUISANCE COASTAL FLOODING WILL PERSIST FOR A COUPLE MORE DAYS AS THE SPRING TIDAL CYCLE PEAKS. * IMPACTS...MINOR SALTWATER FLOODING OF LOW-LYING STREETS AND LOTS IS LIKELY. SOME STORM DRAINS WILL OVERFLOW...AND SOME DOCKS AND SEAWALLS WILL BE OVERTOPPED. PLEASE REPORT ANY COASTAL FLOODING TO YOUR FLORIDA KEYS NATIONAL WEATHER SERVICE AT 305-295-1316 EXTENSION 3. YOU MAY ALSO PROVIDE REPORTS AND PICTURES VIA SOCIAL MEDIA. FIND US AT NWSKEYWEST ON TWITTER AND FACEBOOK. $$ BWC
519 WHUS42 KKEY 181209 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL ISSUED BY NATIONAL WEATHER SERVICE JACKSONVILLE FL 809 AM EDT TUE OCT 18 2016 FLZ076>078-181800- /O.CON.KKEY.CF.S.0007.000000T0000Z-161018T1800Z/ MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- 809 AM EDT TUE OCT 18 2016 ...MINOR COASTAL FLOODING WILL CONTINUE ACROSS LOW-LYING AREAS... * COASTAL FLOODING...WATER LEVELS THROUGHOUT THE FLORIDA KEYS WILL BE ABOVE NORMAL THROUGH AT LEAST MIDDAY TODAY...WITH MINOR COASTAL FLOODING AND INUNDATION OF LOW-LYING AREAS. * TIMING...WATER LEVELS WILL PEAK BETWEEN 10 AM AND 2 PM...AT THE TIMES OF PREDICTED HIGH TIDES. NUISANCE COASTAL FLOODING WILL PERSIST FOR A COUPLE MORE DAYS AS THE SPRING TIDAL CYCLE PEAKS. * IMPACTS...MINOR SALTWATER FLOODING OF LOW-LYING STREETS AND LOTS IS LIKELY. SOME STORM DRAINS WILL OVERFLOW...AND SOME DOCKS AND SEAWALLS WILL BE OVERTOPPED. PLEASE REPORT ANY COASTAL FLOODING TO YOUR FLORIDA KEYS NATIONAL WEATHER SERVICE AT 305-295-1316 EXTENSION 3. YOU MAY ALSO PROVIDE REPORTS AND PICTURES VIA SOCIAL MEDIA. FIND US AT NWSKEYWEST ON TWITTER AND FACEBOOK. $$
134 WHUS42 KKEY 181759 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 159 PM EDT TUE OCT 18 2016 FLZ076>078-190300- /O.EXT.KKEY.CF.S.0007.000000T0000Z-161019T0300Z/ MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- 159 PM EDT TUE OCT 18 2016 ...MINOR COASTAL FLOODING WILL CONTINUE ACROSS LOW-LYING AREAS... * COASTAL FLOODING...WATER LEVELS THROUGHOUT THE FLORIDA KEYS WILL BE ABOVE NORMAL TONIGHT...WITH MINOR COASTAL FLOODING AND INUNDATION OF LOW-LYING AREAS. * TIMING...WATER LEVELS WILL PEAK BETWEEN 10 PM AND 2 AM...AT THE TIMES OF PREDICTED HIGH TIDES. NUISANCE COASTAL FLOODING WILL PERSIST FOR A FEW MORE DAYS AS THE SPRING TIDAL CYCLE PEAKS. * IMPACTS...MINOR SALTWATER FLOODING OF LOW-LYING STREETS AND LOTS IS LIKELY. SOME STORM DRAINS WILL OVERFLOW...AND SOME DOCKS AND SEAWALLS WILL BE OVERTOPPED. PLEASE REPORT ANY COASTAL FLOODING TO YOUR FLORIDA KEYS NATIONAL WEATHER SERVICE AT 305-295-1316 EXTENSION 3. YOU MAY ALSO PROVIDE REPORTS AND PICTURES VIA SOCIAL MEDIA. FIND US AT NWSKEYWEST ON TWITTER AND FACEBOOK. $$
799 WHUS42 KKEY 190147 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 947 PM EDT TUE OCT 18 2016 FLZ076>078-191000- /O.EXT.KKEY.CF.S.0007.000000T0000Z-161019T1000Z/ MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- 947 PM EDT TUE OCT 18 2016 ...MINOR COASTAL FLOODING WILL CONTINUE ACROSS LOW-LYING AREAS... * COASTAL FLOODING...WATER LEVELS THROUGHOUT THE FLORIDA KEYS WILL BE ABOVE NORMAL OVERNIGHT...WITH MINOR COASTAL FLOODING AND INUNDATION OF LOW-LYING AREAS. * TIMING...WATER LEVELS WILL PEAK BETWEEN 10 PM AND 2 AM...AT THE TIMES OF PREDICTED HIGH TIDES. NUISANCE COASTAL FLOODING WILL PERSIST FOR A FEW MORE DAYS AS THE SPRING TIDAL CYCLE PEAKS. * IMPACTS...MINOR SALTWATER FLOODING OF LOW-LYING STREETS AND LOTS IS LIKELY. SOME STORM DRAINS WILL OVERFLOW...AND SOME DOCKS AND SEAWALLS WILL BE OVERTOPPED. PLEASE REPORT ANY COASTAL FLOODING TO YOUR FLORIDA KEYS NATIONAL WEATHER SERVICE AT 305-295-1316 EXTENSION 3. YOU MAY ALSO PROVIDE REPORTS AND PICTURES VIA SOCIAL MEDIA. FIND US AT NWSKEYWEST ON TWITTER AND FACEBOOK. $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this coastal flood statement went out at Oct 15, 3:03 PM EDT, 1 minute earlier.
Area forecast discussion, Oct 15, 3:03 PM EDT, 1 minute before
Area Forecast Discussion National Weather Service Key West FL 303 PM EDT Sat Oct 15 2016 .DISCUSSION...A 1032 MB high pressure system centered just east of New England stretches southwest down the Eastern Seaboard into the southeastern United States. The pressure gradient along the southern flank of this system has maintained moderate-fresh east-northeast breezes through the afternoon across the Florida Keys. Temperatures are in the mid 80s with dewpoints in the mid 70s. Skies are mostly sunny, aside from the Lower Keys where a meager cloud line has developed. The KBYX radar detects only isolated showers, a few along the cloud line west of Key West. .FORECAST...The deep tropical moisture remains displaced from the Florida Keys, relegated to the Western Caribbean according to the CIMMS TPW product. This morning's KKEY RAOB sampled a thin layer (SFC-900mb) of easterlies. The remainder of the wind profile is disorganized and composed of several parcel slowing isothermal layers. Low level analyses indicate weakly cyclonic flow will persist overnight. Thereafter, the forecast confidence decreases. An upper level trough nearing the Florida panhandle (see water vapor imagery), will stall and encapsulate near the Florida peninsula Sunday and Sunday night. A favorable region for cyclogenesis (DCVA, low level moisture convergence, venting aloft) will develop southeast of the trough, somewhere across Cuba or the southwestern Bahamas. A broad area of surface pressure falls will result. For now, we expect increased cloud cover, increased rain chances, and cooler afternoon highs sometime between Monday and Wednesday night as this broad monsoon trough-like feature organizes. The unsettled weather associated with this feature will flush to the southeast as a continental high pressure system builds and dives southeast across the continental United States next weekend. && .MARINE...No current watches or advisories. Small Craft Should Exercise Caution in Hawk Channel, the Straits of Florida, and the deeper waters of the southeastern Gulf of Mexico due to east- northeast winds 15 to 20 knots. Moderate to occasionally fresh winds will persist tonight and Sunday before perhaps a subtle wind increase overspreads our marine district Monday through Wednesday. && .AVIATION...VFR and gusty east-northeast breezes will persist at the EYW and MTH terminals. Cumulus streamers can be expected in the lee of the island chain late this afternoon, and again Sunday afternoon. We do not advertise showers within these lines based on the relatively hostile environment sampled by this morning's RAOB. && .PRELIMINARY POINT TEMPS/POPS... Key West 77 86 76 84 / 30 40 40 40 Marathon 78 87 77 85 / 30 40 40 40 && .KEY WATCHES/WARNINGS/ADVISORIES... FL...None. GM...None. && Public/Marine/Fire...CLR Aviation/Nowcasts....CLR Data Collection......Fling Visit us on the web at weather.gov/key Follow us on Facebook and Twitter at: www.facebook.com/nwskeywest www.twitter.com/nwskeywest
Hazardous weather outlook, Oct 15, 3:02 PM EDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE KEY WEST FL 302 PM EDT SAT OCT 15 2016 FLZ076>078-GMZ031>035-042>044-052>055-072>075-161100- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 302 PM EDT SAT OCT 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT COASTAL FLOOD STATEMENT IN EFFECT FOR THE FLORIDA KEYS TONIGHT. MINOR COASTAL...SALTWATER FLOODING OF LOW-LYING AREAS WILL PERSIST ACROSS BAYSIDE PORTIONS OF THE UPPER KEYS. COASTAL FLOODING WILL BE MAINLY DURING TIMES AROUND HIGH TIDE FOR COMMUNITIES OF THE LOWER AND MIDDLE KEYS. SOME STORM DRAINS MAY OVERFLOW...AND SOME DOCKS AND SEAWALLS MAY BE OVERTOPPED. ISOLATED THUNDERSTORMS ARE POSSIBLE ON THE FLORIDA STRAITS OVERNIGHT. THE PRIMARY THUNDERSTORM HAZARD IS CLOUD TO SURFACE LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE COASTAL WATERS OF THE ATLANTIC AND OFFSHORE GULF OF MEXICO SUNDAY NIGHT THROUGH MONDAY NIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE ALONG THE FLORIDA KEYS...AS WELL AS OVER NEARSHORE AND OFFSHORE WATERS ADJACENT TO THE ISLAND CHAIN THROUGH THIS PERIOD. THE PRIMARY THUNDERSTORM HAZARD WILL BE CLOUD TO SURFACE LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. CLR
The office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 4:16 AM EDT | Coastal Flood Advisory | KEY | Monroe | 11 hr |
Nearby
Coastal Flood Statements in Florida, 2016Every coastal flood statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.